# SDR UALA2011110105916

- Difficulty date: November 1, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,052 hours, 14,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: S241T1201
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INST-PANEL (STATE LOCATION) LGT EXTIN.  CREW COMMENTS:  CAPTS AUTOLND STATUS IND INTEGRAL LTNG 90 PERCENT INOP DOWN TO ONE BULB.   NEED MORE TIME TO TROUBLESHOOT. -INF-  :NEED AUTOLAND STATUS IND PCN (481-9058). -INF-  :IND PCN 481-9058 HAVE BEEN PUT IN LOB.  RPL ASA PER MM.  THEN ACP AUTOPILOT SYSTEM TEST PER MM, ALL CHECKS SAT.  AUTOLAND UPDATED.
